Format

Send to

Choose Destination
BMJ Case Rep. 2019 Sep 30;12(9). pii: e229902. doi: 10.1136/bcr-2019-229902.

Linagliptin-associated bullous pemphigoid treated with rituximab.

Author information

1
Internal Medicine, Marshfield Clinic, Eau Claire, Wisconsin, USA.
2
Ascension Health Care, Dermatology, Stevens Point, Wisconsin, USA.
3
Oncology, Marshfield Clinic Weston Center, Weston, Wisconsin, USA.

Abstract

Dipeptidyl peptidase 4 (DPP-4) inhibitors are increasingly used these days in management of diabetes. There has been reported in a few case reports of increasing association between DPP-4 inhibitor use and bullous pemphigoid (BP). We report a case of association between linagliptin use and BP and subsequent treatment with rituximab.

KEYWORDS:

contraindications and precautions; dermatology; drug interactions; endocrine system

PMID:
31570343
DOI:
10.1136/bcr-2019-229902

Conflict of interest statement

Competing interests: None declared.

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center